# SDR GTIA9700398

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIE - FORWARD SECTION OF RED FLOOR TRACK LIGHTING MISSING 2 LENSES AND LAMPS.  REPLACED 2 RED LENSES AND LAMPS IN FORWARD SECTION OF FLOOR TRACK LIGHTING.  OPS CHECKS OK PER DC-9 MM CHAPTER 33.  (M)
